# SDR UHLA201602100043

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 31,288 hours, 26,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER LT WING IS INSTALLED UPSIDE DOWN.  REPOSITIONED LEFT EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
